• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
apollo
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Pain In Leg Like a Sore Injection a Week Later?

Slyder190

Active member
Registered
Joined
Jul 23, 2009
Messages
610
So any of you fellas have any insight on this situation? The pain you gr the next day or couples days after, like you have a baseball in your leg....why would I get this a week after, after having not much pain the next day? Thanks!
 

Bio

Moderator
Staff member
Moderator
Registered
Joined
Oct 6, 2007
Messages
6,359
Where in the leg did you inject and what did you inject? I'm assuming the pain and lump are in the injection site?
 

Diesel618

Member
Registered
Newbies
Joined
May 4, 2015
Messages
82
I remember having a similar situation and mine ended up being a DVT that broke up and made its way to my lungs because I ignored it. Probably 99.9% not what you got going on but it's a possibility. If it's red, swollen, warm and tender to the touch, it may well be worth a trip to the urgicare.
 

graybass

Active member
Registered
Joined
Oct 28, 2010
Messages
679
Unfortunately if it took a week to get sore there is the possibility that it is some kind of infection. An infection can take a long time to become noticeable. It happened to me from using a needle more than once (Yes I boiled it first) When I noticed a lump I went to the doc. He had to lance it and put me on major antibiotics. Was not pretty. He said untreated it could spread and kill you pretty quick.
 

Blazed_Noob

Verified Customer / Kilo Klub
Kilo Klub Member
Registered
Joined
Jan 3, 2005
Messages
2,003
Just to be safe get it looked at.
Did you have a metallic taste in your mouth after the injection?
My legs are the only spots I get sore for days on end still. I have had it give me a limp before. Any movement of my leg would hurt like a bastard.
 

headtrainer

Well-known member
Registered
Joined
Jun 20, 2017
Messages
492
If the site you injected is still red and swollen it could be a cellulitis infection. The legs tend to be the easiest place to get this. I would discontinue injecting in the quads from now on and go to the doctor and ask for an antibiotic called augmentin to clear it up before the infection goes septic!
 

koolio

New member
Newbies
Joined
Mar 5, 2004
Messages
11
I had cellulitis this past June...it was not from an injection...I was prescribed clindamycin!...do not take this antibiotic...it caused me to get an intestine infection called c diff...non stop diarrhea...I went to my regular doctor and went through two different antibiotics until it cleared up!...DO NOT take CLINDAMYCIN!........
 

Bio

Moderator
Staff member
Moderator
Registered
Joined
Oct 6, 2007
Messages
6,359
If the site you injected is still red and swollen it could be a cellulitis infection. The legs tend to be the easiest place to get this. I would discontinue injecting in the quads from now on and go to the doctor and ask for an antibiotic called augmentin to clear it up before the infection goes septic!

Keflex (Cephalexin) is usually the go to for cellulitis.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
23,751
If you start to develop a fever, head to the doctor immediately as that definitely means you have an infection. Is the skin around the site getting red? I had that happen once, it was an abscess. i had to have surgery to cut it out. If you want to be safe you should probably visit the doctor soon if it doesnt get better. Once you get a fever I would say that you waited too long.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
23,751
Keflex (Cephalexin) is usually the go to for cellulitis.
They used Augmentin on me as well. Thats one that I think is even more powerful. I let mine get too far advanced and it seemed nothing got rid of it. i had to have it cut out.
 
  • Like
Reactions: Bio

GaJoe

IFBB PRO
IFBB PROS
Joined
Oct 8, 2008
Messages
281
Sometimes what you put in can cause irritation. Where did you put it and how much of what? Prop or high mg test seems to be a culprit for irritation.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
23,751
Maybe resorting to things like this on your own is a bridge too far, even for a hardcore BB'er. Leave stuff like this for a doctor.
I agree. I did that very thing when I had my abscess. I tried to drain it multiple times. It only got worse and I would have been much better off if I'd gone for help sooner.
 

Midnight Temptation

New member
Newbies
Joined
Aug 12, 2020
Messages
21
So any of you fellas have any insight on this situation? The pain you gr the next day or couples days after, like you have a baseball in your leg....why would I get this a week after, after having not much pain the next day? Thanks!

To the OP how is your leg now?

Funny how you posed this the same day I injected in my quad from a new sponsor I'm using. The sponsor is one of the oldest and has great quality gear(from my research)
Today is Monday and my quad hurts and it does feel like a baseball is in my leg but I'm gonna presume this is because I injected a new sponsor's oil in my leg. It's not red or swollen and this has happened to me before. I use a heading pad when this happen and it usually goes away. A doc showed me a way to tell if there is an infection and 1st is to see if the site is warm to the touch and 2nd is by pressing in the middle of the area hard for a few seconds. If the color takes a long time to reappear it's most likely an infection.
 

Staff online

Forum statistics

Total page views
510,106,683
Threads
125,156
Messages
2,430,551
Members
156,017
Latest member
W0LV3RIN3
Top